Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 18, NWS Des Moines, IA

June 3, 2008Adair County, Guthrie County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 3, 2008, 5:39 AM CDT for Adair County, Guthrie County, Iowa. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 5:39 AM CDT (10:39 UTC)
Expired
Jun 3, 2008, 9:46 AM CDT
In force
4 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Adair County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 79 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 031041
FFWDMX
IAC001-077-031645-
/O.NEW.KDMX.FF.W.0018.080603T1039Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
539 AM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ADAIR COUNTY IN SOUTHWEST IOWA...
  SOUTH CENTRAL GUTHRIE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 1145 AM CDT

* AT 535 AM CDT...VERY HEAVY RAIN WAS OCCURRING FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENLO...   
  CASEY AND ADAIR 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLASH FLOODING IS LIKELY OCCURRING ALONG TURKEY CREEK ALONG HIGHWAY 
G30...AND FROM ALONG LOW LYING AREAS ALONG THE WEST BRANCH MIDDLE 
NODAWAY RIVER. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
      4134 9471
TIME...MOT...LOC 1039Z 180DEG 0KT 4144 9465

$$

RUSSELL
3 follow-up statements
000 
WGUS73 KDMX 031202
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
701 AM CDT TUE JUN 3 2008

IAC001-077-031645-
/O.CON.KDMX.FF.W.0018.000000T0000Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR IA-GUTHRIE IA-
701 AM CDT TUE JUN 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTH CENTRAL GUTHRIE AND NORTHWESTERN ADAIR COUNTIES...

AT 659 AM CDT...RUNOFF FROM EARLIER THUNDERSTORMS WAS LIKELY 
CAUSING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENLO...CASEY
AND ADAIR

FLASH FLOODING IS LIKELY OCCURRING ALONG TURKEY CREEK ALONG HIGHWAY 
G30...AND FROM ALONG LOW LYING AREAS ALONG THE WEST BRANCH MIDDLE 
NODAWAY RIVER

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR IOWA.

LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
      4134 9471
TIME...MOT...LOC 1201Z 180DEG 0KT 4144 9465

$$
000 
WGUS73 KDMX 031347
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
847 AM CDT TUE JUN 3 2008

IAC001-077-031645-
/O.CON.KDMX.FF.W.0018.000000T0000Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR IA-GUTHRIE IA-
847 AM CDT TUE JUN 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR 
SOUTH CENTRAL GUTHRIE AND NORTHWESTERN ADAIR COUNTIES...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MENLO...CASEY
AND ADAIR

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.

LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
      4134 9471
TIME...MOT...LOC 1347Z 180DEG 0KT 4144 9465

$$
000 
WGUS73 KDMX 031446
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
945 AM CDT TUE JUN 3 2008

IAC001-077-031455-
/O.CAN.KDMX.FF.W.0018.000000T0000Z-080603T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAIR IA-GUTHRIE IA-
945 AM CDT TUE JUN 3 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
GUTHRIE AND NORTHWESTERN ADAIR COUNTIES...

THE HEAVY RAINFALL WHICH OCCURRED EARLIER HAS ENDED. NO REPORTS OF 
FLASH FLOODING HAVE BEEN RECEIVED AND THE THREAT FOR HEAVY RAINFALL 
HAS ENDED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.

LAT...LON 4152 9470 4158 9438 4136 9438 4133 9470
      4134 9471
TIME...MOT...LOC 1445Z 180DEG 0KT 4144 9465

$$

VACHALEK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:21 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 3, 3:21 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
321 AM CDT TUE JUN 3 2008

CORRECTED COUNTIES IN FLASH FLOOD WATCH

.SHORT TERM /TODAY-TONIGHT/...
ONGOING MCS ACTIVITY MOVING EAST ACROSS THE PLAINS WILL LIKELY
MERGE OVER WESTERN IOWA AND MOVE EAST SOUTHEAST ACROSS WEST
CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE MORNING
HOURS...FOLLOWING MUCAPE GRADIENT AND FED BY SOUTHWESTERLY LOW
LEVEL JET. THERE WILL BE A THREAT FOR SVR STORMS THANKS TO THE LARGE
AMOUNT OF DEEP LAYER SHEAR OWING TO STORM ORGANIZATION. SFC WARM
FRONT TO REMAIN QUASI STATIONARY ACROSS SOUTHERN IOWA...AND COULD
BE A FOCUS FOR CONTINUED CONVECTION AFTER THE MORNINGS MCS
ACTIVITY MOVES OUT. HOWEVER...WEAKER INSTABILITY WILL BE LIMITING
FACTOR. HIGH PRECIPITABLE WATER VALUES AND TRAINING STORMS
CONTINUE CONCERN FOR FLASH FLOODING THIS MORNING. BUT I WILL TRIM
OFF A FEW OF THE NORTHEAST COUNTIES SINCE CONVECTION NOT EXPECTED
TO TRAIN UP THERE. THERE SHOULD BE A RELATIVE LULL IN ACTIVITY
AFTER THIS EVENING AS CONVECTIVE ACTIVITY FOCUSES SOUTH AND WEST
OF IOWA.

.LONG TERM /WEDNESDAY-MONDAY/...
WARM FRONT IS EXPECTED TO MOVE NORTHWARD WEDNESDAY AS HEIGHT
FALLS INCREASE OVER THE PLAINS. THE SOUTHERN HALF OF IOWA SHOULD
BECOME QUITE UNSTABLE BY LATE AFTERNOON. GIVEN SHEAR
PROFILE...SUPERCELLS WILL BE LIKELY. CONVECTION WEST OF IOWA WILL
LIKELY MERGE INTO A LARGE MCS AND MOVE EAST ACROSS IOWA DURING THE
NIGHT. THEN ON THURSDAY...THE WELL ADVERTISED PROGRESSION OF THE UPPER
LEVEL TROUGH...SURFACE LOW AND COLD FRONT THROUGH THE AREA DURING
THE AFTN AND EVENING...WILL RESULT IN ANOTHER ROUND OF SEVERE
WEATHER. ATMOSPHERIC PARAMETERS BOTH WEDNESDAY AND THURSDAY WILL
SUPPORT ALL MODES OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF
TORNADOES...THOUGH WITH THE UPPER LEVEL FORCING AND JET DYNAMICS
IN PLAY ON THURSDAY...WOULD HAVE TO GIVE A NOD TO THURSDAY AS
BEING A DAY WITH THE GREATER THREAT.

BEYOND THURSDAY NIGHT...WE WILL HAVE A COUPLE OF DAYS OF CALM
AND SEASONAL WEATHER BEFORE ANOTHER LOW PRESSURE SYSTEM ORGANIZES
OVER THE FRONT RANGE AND MOVES NORTHEAST THROUGH IOWA SUNDAY NIGHT.

&&

.AVIATION 03/06Z...
ISOLD TSRA ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS
IA.  STORMS SHOULD INCREASE IN COVERAGE AFT 09Z AS UPR LVL SHORTWAVE
PUSHES IN FORM THE WEST AND LOW LEVEL MOISTURE AND WIND FIELDS
INCREASE.  MVFR COND ARE FCST AFT 08Z. SFC FLOW WL BE E TO SE AROUND
10 KTS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAIR-ADAMS-APPANOOSE-
AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD-DALLAS-DAVIS-
DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION-
MONROE-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAYLOR-UNION-WAPELLO-
WARREN-WAYNE-WEBSTER.

&&

PUBLIC...MOYER
AVIATION...FAB
Hazardous weather outlook, Jun 3, 5:33 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
533 AM CDT TUE JUN 3 2008

IAZ033>035-044>048-057>062-070>075-081>086-092>097-041045-
SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
533 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS
MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND
DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. A FEW SEVERE STORMS ARE
POSSIBLE LATER TODAY SOUTH OF INTERSTATE 80...WITH THE THREAT FOR
ALL MODES OF SEVERE WEATHER INCLUDING ISOLATED TORNADOES. FLASH
FLOODING WILL ALSO REMAIN POSSIBLE AND A FLASH FLOOD WATCH IS IN
EFFECT FOR THE AREA UNTIL NOON TODAY.

RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA.
FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL
MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT
SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH
FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES
WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING.

IAZ004>007-015>017-023>028-036>039-049-050-041045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-
GRUNDY-BLACK HAWK-MARSHALL-TAMA-
533 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS
MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND
DAMAGING WIND GUSTS TO 60 MPH POSSIBLE.

RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA.
FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING.

PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL
MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT
SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH
FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES
WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING.

MOYER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:02 AM CDTFlash Flood WarningDMXAppanoose6 hr
Jun 3, 4:05 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll40 min
Jun 3, 4:09 AM CDTSevere Thunderstorm WarningDMXAudubon, Cass51 min
Jun 3, 4:41 AM CDTSevere Thunderstorm WarningDMXAdair, Cass49 min
Jun 3, 4:48 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene42 min
Jun 3, 5:00 AM CDTFlash Flood WarningDMXCass4 hr
Jun 3, 5:00 AM CDTSevere Thunderstorm WarningDMXAdair, Guthrie45 min
Jun 3, 5:23 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie33 min
Jun 3, 5:33 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Union42 min
Jun 3, 5:40 AM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren50 min
Jun 3, 5:43 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Jasper, Marshall, Polk, Story47 min
Jun 3, 5:46 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Marion, Polk, Warren44 min
Jun 3, 6:13 AM CDTFlash Flood WarningDMXWayne5 hr
Jun 3, 6:13 AM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk47 min
Jun 3, 6:16 AM CDTFlash Flood WarningDMXBoone5 hr
Jun 3, 6:20 AM CDTFlash Flood WarningDMXStory5 hr
Jun 3, 6:23 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama52 min
Jun 3, 6:31 AM CDTFlash Flood WarningDMXDallas, Polk3 hr
Jun 3, 6:31 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Monroe, Warren44 min
Jun 3, 6:38 AM CDTFlash Flood WarningDMXJasper, Marshall4 hr
Jun 3, 6:47 AM CDTFlash Flood WarningDMXTama3 hr
Jun 3, 6:47 AM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek43 min
Jun 3, 7:00 AM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama45 min
Jun 3, 7:02 AM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello43 min
Jun 3, 7:15 AM CDTFlash Flood WarningDMXMarion6 hr
Jun 3, 7:24 AM CDTAreal Flood AdvisoryDMXWapello3 hr
Jun 3, 7:29 AM CDTFlash Flood WarningDMXMahaska3 hr
Jun 3, 7:44 AM CDTFlash Flood WarningDMXDecatur, Ringgold, Wayne3 hr
Jun 3, 8:02 AM CDTFlash Flood WarningDMXPoweshiek2 hr
Jun 3, 8:07 AM CDTHigh Wind WarningDMXJasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more113 min
Jun 3, 8:46 AM CDTRiver Flood WarningDMXPolk, Story22 hr
Jun 3, 9:02 AM CDTRiver Flood WarningDMXLucas17 hr
Jun 3, 9:02 AM CDTRiver Flood WarningDMXAppanoose12 hr
Jun 3, 9:04 AM CDTFlash Flood WarningDMXAppanoose116 min
Jun 3, 9:33 AM CDTRiver Flood WarningDMXMadison, Warren4 hr
Jun 3, 9:33 AM CDTRiver Flood WarningDMXWapello4 hr
Jun 3, 9:40 AM CDTAreal Flood WarningDMXBoone9 hr
Jun 3, 11:01 AM CDTAreal Flood WarningDMXAppanoose8 hr
Jun 3, 1:54 PM CDTRiver Flood WarningDMXDallas, Polk17 hr
Jun 3, 1:54 PM CDTRiver Flood WarningDMXAppanoose, Wayne7 hr
Jun 3, 2:24 PM CDTRiver Flood WarningDMXStory6 hr

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.